Matched eigenfunction expansions for slow flow over a slot

S. A. Trogdon, D. D. Joseph

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We solve the problem of plane flow of a second-order fluid over a rectangular slot when inertia is neglected by matching biorthogonal eigenfunction expansions in different regions of flow. The method appears to be cheaper and more accurate than direct numerical methods. The effect of normal stresses on pressure measurements at the bottom of the slot is discussed.

Original languageEnglish (US)
Pages (from-to)185-213
Number of pages29
JournalJournal of Non-Newtonian Fluid Mechanics
Volume10
Issue number3-4
DOIs
StatePublished - 1982

Bibliographical note

Funding Information:
This work was supportedi n part by the U.S. Army ResearchO ffice and under a grant from the Fluid MechanicsD ivision of NSF.

Copyright:
Copyright 2014 Elsevier B.V., All rights reserved.

Fingerprint Dive into the research topics of 'Matched eigenfunction expansions for slow flow over a slot'. Together they form a unique fingerprint.

Cite this